Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child with fever and greenish stool. Had diarrhea. Given bactrim, brufen+, paracetamol. Now?

My baby of 11 moths has hot a sort of Diarrhea some 8 days back, I immediately stopped his normal milk and gave him anti-diarrhea milk plus serum . The diarrhea stops but the stool remains very soft with a very bad smell. After some 3 days he started to have fever and we brought him to his ped whom gave him bactrim and brufen+ paracetamol and the normal serums etc. However after almost 4 days of meds, the fever has dropped but his head remains a bit hot. He is also having a greenish stool semi liquid and with a very bad smell. Can you please let me know if this is normal.
Asked On : Tue, 12 Feb 2013
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Continue the medication as per your Pediatrician advise.
Children head will feel warm due to increased blood supply and nothing to worry if the measured temperature is normal.
Stool color and smell will be normal with treatment, so continue the prescribed medication.
Probiotic can be added and maintain hydration by giving ORS.
Hope I have answered your query.
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
Your child is having diarrhea and it will take few days to settle.
Continue with medication as advised.
Most important is to maintain proper hydration.
Give oral rehydration solution sip by sip after loose stool.give coconut water,butter yogurt..rice porridge.
Give lactobaccilus sachet for 3 to 4 days.

Your baby will be fine in couple of days.
God bless.
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor